# SDR CALA2012051400347

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 46,779 hours, 15,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11201
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN RADIUS AT BS 480L.  REPAIRED FRAME 480L IAW ECRA 5310-05509.
